# SDR ASOA2015112714203

- Difficulty date: November 27, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 784-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AND AROUND FASTENER HEADS ON RT SIDE SEAT RAIL SEGMENT BETWEEN FS 784.00 AND 847.00 + 16.00.  EVALUATED CORROSION IAW REO 670-53-00-013, REV J & FOUND TO BE OUT OF LIMITS.  REMOVED RT SIDE WALL SEAT RAIL C, FS 784.00 THRU 847.00 IAW AMM 53-00-49-000-801, A07. INSTALLED NEW RT SIDE WALL SEAT RAIL AT FS 784.00-847.00+116 IAW AMM 53-00-49-000-801 A07.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV M AS WRITTEN.
